# SDR SWAA2021083011853

- Difficulty date: August 25, 2021
- Submitted: August 30, 2021
- Operation: Air carrier
- Aircraft: N280WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32533
- Aircraft time: 47,526 hours, 28,400 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Loose
- Location: Seat Row 15def
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT ROW 15DEF LOOSE ; SEAT ROW 15DEF LOOSE; REPORTED BY APPEARANCE TECH / [01] TIGHTENED AFT O/B LEG TO SEAT TRACK AS REQUIRED PER AMM 25-22-00
